# SDR RYNA201201160004

- Difficulty date: January 16, 2012
- Submitted: January 19, 2012
- Operation: Air carrier
- Aircraft: N932RD
- Make and model: Doug DC-9-82
- Aircraft serial: 49233
- Aircraft time: 54,457 hours, 34,443 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ABS400P
- Condition: Defective
- Location: Cabin
- Part time: 54,457 hours, 34,443 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF FCD 33-08, FOUND NUMEROUS UPPER EMERGENCY FLOOR TRACK SECTIONS WITH WARPED, CRACKED AND BROKEN AREAS.  EMERGENCY FLOOR TRACK LIGHTING SYSTEM BATTERIES FAILED CAPACITY  CHECK.  REPLACED DAMAGED SECTIONS PER AMM 33-21-27.  REPLACED EMERGENCY FLOOR TRACK LIGHTING BATTERIES PER MM 33-21-27.  SYSTEM OPERATIONAL CHECKED GOOD.
